# SDR DALA2019040502215

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 74,582 hours, 14,786 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SIDE OF #1 ENG THRUST REVERSER WIRE MESH CLOTH DAMAGE 12 " X 9 " C/W E/RA 569315-14. (LP 5553050)
